RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2011, Volume 2, Issue 2, Pages 81–93 (Mi mvk32)  

Reconstruction of linear recurrent sequence over prime residue ring from its image. II

A. S. Kuzmina, G. B. Marshalkob

a Academy of Cryptography of Russian Federation, Moscow
b TVP Laboratory, Moscow

Abstract: Let $v$ be a pseudorandom sequence over $\mathbb Z_p$, $p\ge3$, obtained from primitive sequence $u$ over the ring $\mathbb Z_{p^n}$ by means of some compressing map. We study conditions on the compressing map under which the period of $v$ is less than the period of the initial sequence $u$.

Key words: compressing map, integer residue ring, linear recurrent sequence, primitive sequence.

DOI: https://doi.org/10.4213/mvk32

Full text: PDF file (136 kB)
References: PDF file   HTML file

UDC: 511.216+519.113.6
Received 22.IV.2010

Citation: A. S. Kuzmin, G. B. Marshalko, “Reconstruction of linear recurrent sequence over prime residue ring from its image. II”, Mat. Vopr. Kriptogr., 2:2 (2011), 81–93

Citation in format AMSBIB
\Bibitem{KuzMar11}
\by A.~S.~Kuzmin, G.~B.~Marshalko
\paper Reconstruction of linear recurrent sequence over prime residue ring from its image.~II
\jour Mat. Vopr. Kriptogr.
\yr 2011
\vol 2
\issue 2
\pages 81--93
\mathnet{http://mi.mathnet.ru/mvk32}
\crossref{https://doi.org/10.4213/mvk32}


Linking options:
  • http://mi.mathnet.ru/eng/mvk32
  • https://doi.org/10.4213/mvk32
  • http://mi.mathnet.ru/eng/mvk/v2/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математические вопросы криптографии
    Number of views:
    This page:366
    Full text:120
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019